Table of Contents
SRX Mathematics
Volume 2010 (2010), Article ID 891982, 4 pages
http://dx.doi.org/10.3814/2010/891982
Research Article

Global Integrable Solution for a Nonlinear Functional Integral Inclusion

1Faculty of Science, Alexandria University, Alexandria, Egypt
2Faculty of Science, Beirut Arab University, Beirut, Lebanon

Received 20 August 2009; Accepted 14 October 2009

Copyright © 2010 A. M. A. El-Sayed and Sh. M. Al-Issa. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. M. A. El-Sayed and Sh. M. Al-Issa, “Global Integrable Solution for a Nonlinear Functional Integral Inclusion,” SRX Mathematics, vol. 2010, Article ID 891982, 4 pages, 2010. doi:10.3814/2010/891982